Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Szegö coordinates, quadrature domains, and double quadrature domains
(Mathematics, Purdue University)
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-3125-3030
(Mathematics, University of California in Berkeley)
2011 (English)In: Computational methods in Function Theory, ISSN 1617-9447, E-ISSN 2195-3724, Vol. 11, no 1, 25-44 p.Article in journal (Refereed) Published
Abstract [en]

We define Szegö coordinates on a finitely connected smoothly bounded planar domain which effect a holomorphic change of coordinates on the domain that can be as close to the identity as desired and which convert the domain to a quadrature domain with respect to boundary arc length. When these Szegö coordinates coincide with Bergman coordinates, the result is a double quadrature domain with respect to both area and arc length. We enumerate a host of interesting and useful properties that such double quadrature domains possess, and we show that such domains are in fact dense in the realm of bounded C-smooth finitely connected domains.

Place, publisher, year, edition, pages
Heldermann Verlag , 2011. Vol. 11, no 1, 25-44 p.
Keyword [en]
Bergman kernel, Poisson kernel, conformal mapping
National Category
Natural Sciences
Identifiers
URN: urn:nbn:se:kth:diva-78758DOI: 10.1007/BF03321788ISI: 000311138000003Scopus ID: 2-s2.0-84863203792OAI: oai:DiVA.org:kth-78758DiVA: diva2:492880
Note

QC 20120216

Available from: 2012-02-08 Created: 2012-02-08 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopusComputational methods in Function Theory

Authority records BETA

Gustafsson, Björn

Search in DiVA

By author/editor
Gustafsson, Björn
By organisation
Mathematics (Div.)
In the same journal
Computational methods in Function Theory
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 30 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf